# SDR YENA2024080501072

- Difficulty date: August 2, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 8,118 hours, 1,193 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3438
- Condition: Failed
- Location: 4005km
- Part time: 26,143 hours, 29,232 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) DUE TO APU DEFERRAL, APU REQUIRES REPLACEMENT; INSTALLED APU IAW TASK CARD #A320-49-11-11400-004 UP UNTIL STEP 19. DURING OPS CHK OF APU; APU FAILS AUTO SHUTDOWN. REF 3321836,ITEM #2 (MDDR 555637 (REF L/P# 3321847, ITEM#2 (REMOVED AND REPLACED APU IAW AMM 49-11-11. OPS CHECK OK. ALL LEAK CHECKS OK. REF W/O # 1351872 TASK CARD NUMBER:A320-49-11-11-400-004) FOR CORRECTIVE ACTION. MDDR CLOSED )) FOR CONT. T/S.' (SUPPLEMENTAL INFORMATION ADDED AND CORRECTED TAIL AND HOURS TO MATCH)
